Authors: Stanojević, Bogdana 
Stanojević, Milan
Title: Parametric computation of a fuzzy set solution to a class of fuzzy linear fractional optimization problems
Journal: Fuzzy Optimization and Decision Making
Volume: 15
Issue: 4
First page: 435
Last page: 455
Issue Date: 1-Dec-2016
Rank: M21
ISSN: 1568-4539
DOI: 10.1007/s10700-016-9232-1
Abstract: 
The class of fuzzy linear fractional optimization problems with fuzzy coefficients in the objective function is considered in this paper. We propose a parametric method for computing the membership values of the extreme points in the fuzzy set solution to such problems. We replace the exhaustive computation of the membership values—found in the literature for solving the same class of problems—by a parametric analysis of the efficiency of the feasible basic solutions to the bi-objective linear fractional programming problem through the optimality test in a related linear programming problem, thus simplifying the computation. An illustrative example from the field of production planning is included in the paper to complete the theoretical presentation of the solving approach, but also to emphasize how many real life problems may be modelled mathematically using fuzzy linear fractional optimization.
Keywords: Efficient solution | Fuzzy mathematical programming | Linear fractional programming | Parametric analysis
Publisher: Springer Link
Project: Optimization of Distributive and Reverse Flows in Logistic Systems 
Multimodal Biometry in Identity Management 

Show full item record

SCOPUSTM   
Citations

7
checked on Jan 28, 2023

Page view(s)

16
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.